MathSciNet Relay Station
MathSciNet bibliographic data
MR722404 16A55 (14L99 16A56 16A72 17B35 17B40)
Smith, S. P. Gelʹfand-Kirillov dimension of rings of formal differential operators on affine varieties. Proc. Amer. Math. Soc. 90 (1984), no. 1, 1–8.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement